# SDR UPS01834979

- Difficulty date: February 5, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 335
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN ON PDC FOUND EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW MM 33-50-01.  OPS CHECKS GOOD.
